# SDR USAAF00074

- Difficulty date: October 21, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N862US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11300
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Open
- Location: Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT-LEX, FLT 363, AFTER TAKEOFF, RECEIVED A MID-CARGO DOOR OPEN INDICATION ON THE MFDU.  THE FLIGHT RETURNED TO PIT AND LANED WITHOUT INCIDENT.  MAINTENANCE FOUND THE CARGO DOOR HANDLE OPEN.  THE DOOR HANDLE WAS CLOSED AND SECURED.  THE AIRCRAFT WAS THEN FOUND OK FOR SERVICE.  (M)
